# SDR DALA2017020200842

- Difficulty date: January 31, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 113,649 hours, 14,107 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON EXTERIOR SKIN BS 480 - 500, S45R.   CUT OUT THE DAMAGE AREA IAW SRM 53-00-01, REPAIR 1.  INSTALL THE REPAIR IAW SRM 51-20-05.
